All Title Author
Keywords Abstract


OSCILLATION FOR A CLASS OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS WITH DAMPING
一类二阶非线性阻尼微分方程的振动性

Keywords: Second order,nonlinear,differential equation with damping,oscillation
二阶
,非线性,阻尼微分方程,振动性

Full-Text   Cite this paper   Add to My Lib

Abstract:

In this paper, we present some criteria for the oscillation of a class of the second order nonlinear differential equations with damping. The results generalize the known results of Cecchi M and Marini M (Rocky Mount J Math 22 (1992), 1259-1276).

Full-Text

comments powered by Disqus